# SDR IPXA2019030439658

- Difficulty date: January 27, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 101,727 hours, 17,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 146U511413
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D2 CORROSION ON UPPER CHORD (P/N:146U5114-13) AT MAIN DECK CARGO COMPARTMENT AT STA 1960, RBL 3. REPAIR IAW SRM 53-00-51-1A-1 ALLOWABLE DAMAGE DETAIL REV .85.00.
